Alert archive / Ohio / Tornado Warnings in 2015

Tornado Warning 15, NWS Wilmington, OH

December 23, 2015Miami County, Shelby County, Ohio

NWS Wilmington, OH issued this tornado warning at Dec 23, 2015, 5:40 PM EST for Miami County, Shelby County, Ohio. It was in force for 12 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Dec 23, 2015, 5:40 PM EST (22:40 UTC)
Expired
Dec 23, 2015, 5:52 PM EST
In force
12 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Tornado
Radar indicated

Counties Miami County, OH, Shelby County, OH

The radar

The Cincinnati radar (KILN), 95 km from the middle of the area, began a volume at 22:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Dec 23, 4:17 PM ESTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.7 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2015-12-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 133 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2015-12-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 34 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
133 J/kg
Mixed-layer CIN
-40 J/kg
Mixed-layer LCL
583 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
34 m²/s²
0-3 km storm-relative helicity
30 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

751 
WFUS51 KILN 232240
TORILN
OHC109-149-232315-
/O.NEW.KILN.TO.W.0015.151223T2240Z-151223T2315Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
540 PM EST WED DEC 23 2015

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHEASTERN MIAMI COUNTY IN WEST CENTRAL OHIO...
  SOUTHEASTERN SHELBY COUNTY IN WEST CENTRAL OHIO...

* UNTIL 615 PM EST.

* AT 540 PM EST...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
  PRODUCING A TORNADO NEAR PIQUA...MOVING NORTHEAST AT 40 MPH.

* LOCATIONS IMPACTED INCLUDE...
  SIDNEY...HARDIN...PORT JEFFERSON...LOCKINGTON...PLATTSVILLE...
  BALLOU...PEMBERTON AND NEWBERN.

THIS INCLUDES I-75 IN OHIO BETWEEN MILE MARKERS 85 AND 95.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 4018 8402 4018 8422 4029 8429 4038 8401
TIME...MOT...LOC 2240Z 240DEG 36KT 4021 8420 

TORNADO...RADAR INDICATED

$$

BINAU
1 follow-up statement
426 
WWUS51 KILN 232252
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
552 PM EST WED DEC 23 2015

OHC109-149-232302-
/O.CAN.KILN.TO.W.0015.000000T0000Z-151223T2315Z/
MIAMI OH-SHELBY OH-
552 PM EST WED DEC 23 2015

...THE TORNADO WARNING FOR NORTHEASTERN MIAMI AND SOUTHEASTERN SHELBY
COUNTIES IS CANCELLED...

THE TORNADO THREAT HAS DIMINISHED...THEREFORE THE TORNADO WARNING
HAS BEEN CANCELLED. HOWEVER...DAMAGING WINDS ARE STILL POSSIBLE AND
A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR THE AREA.

PLEASE REPORT PREVIOUS TORNADOES...WIND DAMAGE OR HAIL TO THE
NATIONAL WEATHER SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN
AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA.

LAT...LON 4018 8402 4018 8422 4029 8429 4038 8401

$$

BINAU

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this tornado warning went out at Dec 23, 4:28 PM EST, 1 hour 12 minutes earlier.

Area forecast discussion, Dec 23, 4:28 PM EST, 1 hour 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
428 PM EST WED DEC 23 2015

.SYNOPSIS...
A LINE OF SHOWERS AND STORMS WILL MOVE THROUGH THE REGION THIS
AFTERNOON AND EVENING. A WEAKENING COLD FRONT WILL MOVE THROUGH
TOMORROW MORNING...STALLING SOUTHEAST OF THE AREA BY THURSDAY
EVENING. TEMPERATURES WILL REMAIN ABOVE NORMAL THROUGH EARLY NEXT
WEEK WITH ADDITIONAL CHANCES FOR RAIN DEVELOPING OVER THE WEEKEND
AS THE FRONT MOVES NORTH.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
SQUALL LINE IS ADVANCING MUCH QUICKER THAN ANY OF THE MODELS HAD
FORECAST...ENTERING THE FA BETWEEN 21-22Z. DECIDED TO HOLD THIS LINE
TOGETHER ACROSS THE ENTIRE CWA...AND HAVE FORECASTED IT THROUGH
THE FA BY 03Z. USING THIS SOLUTION MAKES FORECASTING THE REST OF
THE NIGHT TRICKY...SINCE THEY DONT BRING THE LINE IN UNTIL AFTER
00Z. SECOND FLY IN THE OINTMENT IS LINE SEGMENT MOVING THROUGH
WESTERN KY. HOW AND WHEN WILL IT REACH THE FA. HELD ON TO SOME
PREVAILING SHOWERS BEHIND THE LINE FOR SEVERAL HOURS...THEN BEGAN
TO DRY THING OUT FROM W TO EAST BEGINNING AROUND 04Z. EXCEPT FOR A
LINGERING 20 POP IN THE EXTREME SE...HAVE THE FA AREA DRY BY 12Z.

TEMPERATURES WILL BE NON DIURNAL TONIGHT...STAYING STEADY OR
RISING FOR THE FIRST PART OF THE TONIGHT BEFORE FALLING OFF AT
THE END. A LARGE TEMPERATURE GRADIENT SHOULD EXIST AT THE END OF
TONIGHT WITH LOWS IN THE NW COUNTIES IN THE MID 40S AND THE UPPER
50S IN THE SE.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH FRIDAY NIGHT/...
OTHER THAN A LINGERING SLIGHT CHANCE OF A SHOWER IN THE EXTREME
SOUTHEAST COUNTIES TOMORROW MORNING. THURSDAY SHOULD BE DRY. A
MIX OF CLOUDS AND SUN SHOULD ALLOW TEMPERATURES TO REMAIN WELL
ABOVE NORMAL WITH HIGHS REACHING THE MID 50S IN THE NORTHWEST AND
THE MID 60S ACROSS THE SOUTH.

WITH HIGH PRESSURE BUILDING ACROSS THE GREAT LAKES TOMORROW INTO
THURSDAY NIGHT THE FRONT IS SHUNTED SOUTH OF THE REGION. THERE IS
A WIDERANGE IN MODEL SOLUTIONS FOR LATE THURSDAY NIGHT INTO FRIDAY
IN HOW QUICKLY THE PCPN RETURNS INTO THE FA. THE GFS AND CANADIAN
KEEP THE FA DRY THURSDAY NIGHT...WHILE THE NAM AND ECMWF BRING
SOME LIGHT PCPN IN NRN KY. THE ECMWF AND CANADIAN THEN LIFT THE
PCPN OVER THE FA FRIDAY...WHILE THE GFS AND NAM KEEP IT SOUTH OF
THE REGION. LEANED TOWARDS THE GFS SOLUTION SINCE IT IS THE MOST
CONSISTENT...DID ADD A CHANCE OF PCPN IN THE SOUTH TO COVER THE
OTHER SOLUTIONS.

ANOTHER WARM DECEMBER DAY IS FORECAST FOR CHRISTMAS. HIGHS
RANGING FROM THE MID 50S TO MID 60S.

&&

.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
A VERY ACTIVE WEATHER PATTERN WILL CONTINUE THROUGH MUCH OF THE
EXTENDED PERIOD WITH A COUPLE ROBUST SYSTEMS MOVING THROUGH THE
REGION. A WARM FRONT WILL LIFT NORTHWARD THROUGH THE AREA SATURDAY
MORNING ALONG WITH STRONG WAA AND ISENTROPIC LIFT. MOISTURE
TRANSPORT WILL BE IMPRESSIVE SATURDAY INTO SUNDAY THANKS TO A 40 TO
50 KT LLJ ADVECTING IN UPPER 50S TO LOWER 60S DEW POINTS. GIVEN THAT
THE AXIS OF STRONGEST MOISTURE TRANSPORT WILL BE ORIENTED ALONG THE
FRONT...EXPECT COPIOUS AMOUNTS OF MOISTURE. PWATS SATURDAY INTO
SUNDAY WILL LIKELY INCREASE TO OVER 1.5 INCHES ACROSS OUR ENTIRE
CWA. NAEFS PWAT STANDARDIZED ANOMALIES WITHIN THE ILN CWA ARE
FORECAST TO EXCEED 3 SIGMAS AND THE MAJORITY OF THE CWA WILL ALSO
FALL WITHIN THE NAEFS MAXIMUM PWAT PERCENTILES FOR LATE
DECEMBER...NEEDLESS TO SAY A VERY IMPRESSIVE MOISTURE SIGNAL FOR
THIS TIME OF YEAR. FOCUS FOR THE HEAVIEST SHOWERS WILL BE MAINLY
ALONG THE WARM FRONT AS IT LIFTS FROM SOUTH TO NORTH ON SATURDAY.
THE FRONT WILL THEN STALL JUST NORTHWEST OF THE ILN CWA SATURDAY
NIGHT...AND DROP BACK SOUTHEASTWARD AS A COLD FRONT ON SUNDAY.
MUCAPES WILL BE A FEW HUNDRED J/KG AND FORECAST SOUNDINGS SUPPORT A
CHANCE OF THUNDER UNTIL THE COLD FRONT PUSHES THROUGH. LOCALIZED
FLOODING AND LATER ON SOME RIVER FLOODING WILL BE POSSIBLE GIVEN THE
PROLONGED PERIOD OF ANOMALOUSLY HIGH MOISTURE.

MUCH COLDER /BUT STILL ABOVE NORMAL/ AND DRIER AIR WILL STREAM IN
BEHIND THE FRONT SUNDAY NIGHT. CANNOT RULE OUT A LIGHT RAIN/SNOW MIX
IN THE FAR NORTH EARLY MONDAY MORNING BEFORE TEMPERATURES WARM AND
SUPPORT A CHANGEOVER TO RAIN DURING THE DAY MONDAY. AS THE GFS/ECMWF
BEGIN TO DIVERGE ON MONDAY HAVE GONE WITH A BLEND OF THE TWO FOR THE
REMAINDER OF THE EXTENDED PERIOD. A SURFACE LOW WILL DEVELOP OVER
THE SOUTHERN PLAINS AND LIFT INTO THE OHIO VALLEY MONDAY INTO
TUESDAY. ANOTHER SIGNIFICANT PUSH OF MOISTURE WILL ALLOW FOR MORE
WIDESPREAD SHOWERS ACROSS THE AREA MONDAY AND MONDAY NIGHT. SEEING
VERY LITTLE IF ANY ELEVATED INSTABILITY SO DO NOT EXPECT ANY THUNDER
WITH THIS SYSTEM. THEN GENERALLY SLIGHT CHANCE POPS FOR TUESDAY INTO
WEDNESDAY AS WEAK DISTURBANCES MOVE THROUGH...WITH SOME LIGHT SNOW
SHOWERS POSSIBLE TUESDAY NIGHT.

TEMPERATURES WILL START OFF WELL ABOVE NORMAL ON SATURDAY WITH
RECORD HIGHS CERTAINLY POSSIBLE GIVEN A BROAD 925 MB TEMP ANOMALY
ABOVE 2 SIGMAS SITTING OVER THE OHIO VALLEY. HIGH TEMPERATURES ON
SATURDAY WILL LIKELY BE IN THE LOW 60S NORTH AND NEAR 70 IN THE
SOUTH. WILL COOL BACK DOWN FOR THE REMAINDER OF THE PERIOD BUT STILL
REMAIN ABOVE NORMAL FOR LATE DECEMBER.

&&

.AVIATION /21Z WEDNESDAY THROUGH MONDAY/...
LOW PRESSURE CENTERED OVER THE MISSOURI VALLEY WILL TRACK NE TO
THE GREAT LAKES OVER NEXT 12 HRS. AN ASSOCIATED COLD FRONT WILL
PIVOT EASTWARD FROM THE LOW INTO THE REGION AFTER 00Z TONIGHT.

MAIN CONCERN THROUGH 00Z WILL BE TIGHTENING OF PRESSURE
GRADIENT...LEADING TO GRADUALLY INCREASING SOUTHERLY WINDS... WITH
GUSTS TO 30 KTS POSSIBLE AFTER 00Z. SHOWERS ACROSS SOUTHERN
INDIANA WILL GRADUALLY MOVE INTO THE REGION AFTER 21Z... AND HIGH
RESOLUTION MODELS CONTINUE TO BRING SHOWER ACTIVITY INTO WESTERN
TAF SITES OF KCVG...KLUK...KDAY...AND KILN...WITH KCMH AND KLCK
REMAINING DRY THROUGH 00Z.

AFTER LATE AFT SHOWERS... MAIN CONCERN WILL BE AN ORGANIZED AREA
OF CONVECTION WHICH IS FORECAST TO MOVE THROUGH THE AREA IN THE
00Z TO 06Z TIME FRAME. THIS FEATURE SEEMS TO BE SOMEWHAT
REFLECTED AT THE SURFACE BY A CONVERGENT PREFRONTAL TROF AXIS. THE
HIGH RESOLUTION MODELS ARE COMING INTO BETTER AGREEMENT WITH
TIMING WITH MAIN AREA OF TSRA. IN THE VERY MOIST AIRMASS... MVFR
CONDITIONS ARE LIKELY IN SHOWERS WITH IFR VISIBILITIES POSSIBLE
IN THE HEAVIER SHOWERS/STORMS. WIND GUSTS OVER 40KTS ARE POSSIBLE
WITH THE STRONGER STORMS THAT DEVELOP.

AFTER 06Z THURSDAY...TSRA IS EXPECTED TO MOVE E OF KCMH AND KLCK
FAIRLY QUICKLY AND AFOREMENTIONED FRONT WILL MOVE INTO THE AREA.
AS OF NOW...NOT MUCH ACTIVITY IS EXPECTED ALONG THE FRONT AS
FORCING WEAKENS AND THE LOW MOVES WELL AWAY FROM OUR REGION. MVFR
CIGS ARE LIKELY TO SCATTER OUT BY 12Z WITH VFR CONDITIONS AND
LIGHTER WINDS EXPECTED FOR END OF TAF PERIOD.

OUTLOOK... MVFR CONDITIONS POSSIBLE FRIDAY NIGHT INTO MONDAY AS A
FRONT AND ASSOCIATED PRECIPITATION LINGER ACROSS THE REGION.

&&

.CLIMATE...
TODAY WILL BE THE PEAK OF THE ANOMALOUSLY WARM TEMPERATURES OVER
THE MIDDLE OHIO VALLEY. 925MB TEMPERATURES ANOMALIES TODAY ARE
EXPECTED TO BE 2.0 TO 2.5 SIGMA ABOVE CLIMATOLOGY...AND THUS IT IS
NO SURPRISE THAT RECORD MAX TEMPERATURE VALUES ARE IN THE
FORECAST...EVEN WITH THE PRESENCE OF CLOUD COVER AND INCREASING
MOISTURE. THESE ANOMALIES WILL INCREASE AGAIN TO AROUND 2.0
SIGMA BY SATURDAY EVENING...AS THE FRONTAL BOUNDARY MOVES NORTH OF
THE REGION. THOUGH RECORD HIGHS ARE MOST LIKELY TODAY (WEDNESDAY)
AND SATURDAY...RECORD HIGH MINIMUM TEMPERATURES MAY ALSO BE
THREATENED AT TIMES THROUGH THE NEXT WEEK.

THE CURRENT FORECAST INCLUDES RECORD HIGHS FOR ALL THREE CLIMATE
SITES TODAY...

CVG...FORECAST 68...RECORD 66 (1933)
CMH...FORECAST 66...RECORD 62 (1933)
DAY...FORECAST 66...RECORD 59 (1957)

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...HATZOS/SITES
NEAR TERM...SITES
SHORT TERM...SITES
LONG TERM...KURZ
AVIATION...KC
CLIMATE...
Hazardous weather outlook, Dec 23, 4:31 PM EST, 1 hour 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
431 PM EST WED DEC 23 2015

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-242145-
WAYNE-FAYETTE-UNION-FRANKLIN-RIPLEY-DEARBORN-OHIO-SWITZERLAND-
CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-
ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-
DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-LICKING-PREBLE-MONTGOMERY-
GREENE-PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-
HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
431 PM EST WED DEC 23 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR INDIANA...NORTHEAST
KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...SOUTHWEST OHIO AND
WEST CENTRAL OHIO.

.DAY ONE...TONIGHT.

A LINE OF SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS THE REGION LATE
THIS AFTERNOON THROUGH THE EARLY OVERNIGHT HOURS. SOME OF THESE
STORMS MAY BE STRONG TO SEVERE. DAMAGING WIND GUSTS ARE THE
PRIMARY EXPECTED SEVERE WEATHER THREAT...BUT THERE COULD ALSO BE A
CHANCE FOR TORNADOES.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

RIVER FLOODING POTENTIAL WILL INCREASE OVER THE WEEKEND AND INTO
EARLY NEXT WEEK...AS SEVERAL PERIODS OF PERSISTENT RAINFALL ARE
EXPECTED TO OCCUR.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD ACTIVATE AND REPORT SIGNIFICANT WEATHER CONDITIONS.

In the hours before

Special weather statement, Dec 23, 5:10 PM EST, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
510 PM EST WED DEC 23 2015

OHZ034-035-042-043-232245-
AUGLAIZE OH-MERCER OH-DARKE OH-SHELBY OH-
510 PM EST WED DEC 23 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WESTERN AUGLAIZE...
MERCER...NORTHEASTERN DARKE AND NORTHWESTERN SHELBY COUNTIES UNTIL
545 PM EST...

AT 510 PM EST...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM 7 MILES WEST OF OHIO CITY TO 9 MILES EAST OF GENEVA TO
6 MILES SOUTHEAST OF PORTLAND...MOVING EAST AT 55 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...

LOCATIONS IMPACTED INCLUDE...
CELINA...ST. MARYS...COLDWATER...NEW BREMEN...MINSTER...ST. HENRY...
FORT LORAMIE...FORT RECOVERY...ROCKFORD...NEW KNOXVILLE...MOULTON...
WABASH...MENDON...OSGOOD...CHICKASAW...BURKETTSVILLE...BUCKLAND...
MONTEZUMA...NEW WESTON AND BULKHEAD.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 4073 8446 4068 8445 4068 8424 4034 8430
      4034 8480 4073 8480
TIME...MOT...LOC 2210Z 256DEG 49KT 4077 8477 4057 8479 4035 8492

KURZ
Local storm report, Dec 23, 5:11 PM EST, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
511 PM EST WED DEC 23 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 PM     TSTM WND GST     GUILFORD                39.17N 84.91W
12/23/2015  E62 MPH          DEARBORN           IN   PUBLIC

            LOST POWER TEMPORARILY.

&&
Local storm report, Dec 23, 5:22 PM EST, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
522 PM EST WED DEC 23 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0451 PM     TSTM WND DMG     1 NNW SAINT PETER       39.34N 85.04W
12/23/2015                   FRANKLIN           IN   LAW ENFORCEMENT

            TREES DOWN STATE ROUTE 229 AS WELL AS WEATHERMAN ROAD

0451 PM     TSTM WND DMG     14 SSE MURRAY CITY      39.34N 82.04W
12/23/2015                   XXX                XX   LAW ENFORCEMENT

            2 TREES DOWN. ONE ON STATE ROUTE 229 AND ONE ON
            WEATHERMAN ROAD

&&

SBAKER
Local storm report, Dec 23, 5:27 PM EST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE WILMINGTON OH
527 PM EST WED DEC 23 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0451 PM     TSTM WND DMG     5 S BROOKVILLE          39.35N 85.01W
12/23/2015                   FRANKLIN           IN   LAW ENFORCEMENT

            2 TREES DOWN. ONE ON STATE ROUTE 229 AND ONE ON
            WEATHERMAN ROAD

&&

SBAKER
Local storm report, Dec 23, 5:30 PM EST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
530 PM EST WED DEC 23 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 PM     TSTM WND DMG     3 NE ANDERSONVILLE      39.53N 85.26W
12/23/2015                   FAYETTE            IN   LAW ENFORCEMENT

            LARGE TREE DOWN ACROSS SANES RD. NEAR W. JOHNSON SCHOOL
            RD. TIME ESTIMATED BY RADAR.

&&

JGIBSON
Local storm report, Dec 23, 5:32 PM EST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
532 PM EST WED DEC 23 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0521 PM     TSTM WND GST     TRENTON                 39.48N 84.46W
12/23/2015  M53.00 MPH       BUTLER             OH   PUBLIC

            VIA MEDIA

&&

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 23, 4:27 PM ESTSevere Thunderstorm WarningILNDarke, Preble48 min
Dec 23, 4:49 PM ESTSevere Thunderstorm WarningILNButler, Hamilton, Montgomery, Preble, Warren56 min
Dec 23, 4:51 PM ESTTornado WarningILNDarke, Preble24 min
Dec 23, 5:03 PM ESTSevere Thunderstorm WarningILNClermont, Hamilton42 min
Dec 23, 5:10 PM ESTSpecial Weather StatementILNMercer35 min
Dec 23, 5:11 PM ESTTornado WarningILNDarke, Miami19 min
Dec 23, 5:22 PM ESTSevere Thunderstorm WarningILNChampaign, Clark, Logan, Miami, Montgomery, Shelby38 min
Dec 23, 5:28 PM ESTTornado WarningILNMiami21 min
Dec 23, 5:31 PM ESTSevere Thunderstorm WarningILNButler, Clark, Clinton, Greene, Miami, Montgomery and 1 more44 min
Dec 23, 5:59 PM ESTSevere Thunderstorm WarningILNChampaign, Clark, Logan, Madison, Union46 min
Dec 23, 6:03 PM ESTSpecial Weather StatementILNHardin, Logan27 min
Dec 23, 6:14 PM ESTSpecial Weather StatementILNMadison31 min
Dec 23, 6:40 PM ESTSpecial Weather StatementILNDelaware, Franklin50 min

Nearby

Tornado Warnings in Ohio, 2015Every tornado warning in 2015Tornadoes in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.